# SDR AALA202509169620

- Difficulty date: September 15, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 77,394 hours, 30,035 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THE FORWARD LAVATORY DOOR LOCK / LATCH IS DIFFICULT TO OPEN FROM INSIDE.  PASSENGERS HAVING DIFFICULTY GETTING OUT OF THE LAVATORY. MAINTENANCE ADJUSTED FORWARD LAVATORY LOCK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-41-00.
